Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Acne is ruining my life! Ive got 6 cysts now, all on my face.. i wash my face, i havent had sugar for 3 months!! i dont know why god picked me.

I tryd everything..antibiotics etc..I was on accutane had to stop taking it. Now ive been taking accutane for almost 3 months. 10 mg month 1, 20mg month 2 and i just started 40mg yesterday. I mean its helping with my acne but the cysts arent moving, ive had this one cyst for almost 2 years now, and ive grown 2 more right beside it in the past few months.

I wish this would just go away so i can have a normal life.

Link to comment
Share on other sites

I feel you, it sucks. It might be the accutane kicking in more and could be part of the breakout. See if your derm can give you cortisone shots to reduce the cysts. Cysts are the worst... I have a giant one now and it's horrible. Stay strong and best of luck!

Link to comment
Share on other sites

I feel your pain. I got a huge cyst on my jawline almost one month ago and i got a cortisone shot which worked magnificent. I propose u to go see ur derm and ask for there shots to make these cysts go down and what u have to do later is just wait for accutane to kick in. Cysts are horrible esp the HUGE ones. But don't lose hopes.

Link to comment
Share on other sites

It's from the accutane. They say that if you start out with a lower dosage (like 10-20 mg) you won't experience the initial breakout as bad. I personally think it just delays it. See, you've had these dried up keratin plugs deep down in your pores. As Accutane dries up the sebaceous gland, it slowly pushes this plug to the surface. If the pore isn't lubricated or the plug gets stuck, the P. acnes underneath the plug begin to grow in the anaerobic environment. Since it's so deep, it gets really inflammed and usually doesn't come to a head. A cyst is born.

If you just had this outbreak, you have about 1-2 weeks of torture ahead of you. After that, everything just dries up, and the scars will fade quicker as Accutane causes excessive sloughing of dead skin cells. I'm in the same boat. I'm on day 13 @ 40mg/day and my left cheek has this long sore chain of cysts. It hurts, it's embarrassing, but I just keep thinking of better days ahead. This is where I thinkthe depression and suicidal tendencies kick in. If you don't learn to just understand it's part of the process, it can mess you up for a while.

Link to comment
Share on other sites

Thanks for your posts guys, especially the last one.

But my main concern is, will the cysts go away eventually?

The one ive had for almost 2 years now doesnt seem to be showing signs that it will go away.

Is it possible for some one to have a cyst their whole life?

:(

Link to comment
Share on other sites

sometimes they don't drain themselves and a simple outpatient surgery may be required. What they'll do is just remove the sack, and a simple suture should create a seamless line that shouldn't be visible for more than a few months. I would let the accutane run it's course then if it still doesn't go away, you might want to consider this.

Link to comment
Share on other sites

Yeah, surgery is a great idea, but my derm said i cant get it until my acne is done, he said if they cut it off now it can spread into 2..

If my acne does get inactive (i hope to god) i will do surgery. I just hope they do a good job and i dont get any noticeable scars.

Thanks again weird username guy.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×